Pubblicazioni il cui periodico è "JOURNAL OF STATISTICAL PLANNING AND INFERENCE"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 9.

Articolo di rivista Fontana, Roberto; Rapallo, Fabio; Rogantin, Maria Piera (2016)
Aberration in qualitative multilevel designs. In: JOURNAL OF STATISTICAL PLANNING AND INFERENCE, vol. 174, pp. 1-10. - ISSN 0378-3758 [Disponibilità ristretta]
Web of Science: 1 - Scopus: 0
[img]

Articolo di rivista Roberto Fontana;Fabio Rapallo;Maria Piera Rogantin (2014)
A characterization of saturated designs for factorial experiments. In: JOURNAL OF STATISTICAL PLANNING AND INFERENCE, vol. 147, pp. 204-211. - ISSN 0378-3758 [Disponibilità ristretta]
Web of Science: 1 - Scopus: 2
[img]

Articolo di rivista Fontana R. (2011)
Fractions of permutations. An application to Sudoku. In: JOURNAL OF STATISTICAL PLANNING AND INFERENCE, vol. 141 n. 12, pp. 3697-3704. - ISSN 0378-3758 [Disponibilità ristretta]
Web of Science: 8 - Scopus: 8
[img]

Articolo di rivista Mulero J; Pellerey F.; Rodriguez-Grignolo R (2010)
Negative aging and stochastic comparisons of residual lifetimes in multivariate frailty models. In: JOURNAL OF STATISTICAL PLANNING AND INFERENCE, vol. 140, pp. 1594-1600. - ISSN 0378-3758
Web of Science: 7 - Scopus: 9
[img] [img]
Preview

Articolo di rivista Pistone G.; Rogantin M.-P (2008)
Algebraic statistics of level codings for fractional factorial designs. In: JOURNAL OF STATISTICAL PLANNING AND INFERENCE, vol. 138(1), pp. 234-244. - ISSN 0378-3758
Web of Science: 4 - Scopus: 5

Articolo di rivista Pistone G.; Rogantin M.-P (2008)
Indicator function and complex coding for mixed fractional factorial designs. In: JOURNAL OF STATISTICAL PLANNING AND INFERENCE, vol. 138(3), pp. 787-802. - ISSN 0378-3758
Web of Science: 23 - Scopus: 27

Articolo di rivista Galetto F.; Giovanni Pistone; Maria P. Rogantin (2003)
Confounding revisited with commutative computational algebra. In: JOURNAL OF STATISTICAL PLANNING AND INFERENCE, vol. 117, pp. 345-363. - ISSN 0378-3758
Web of Science: 5 - Scopus: 6

Articolo di rivista Fontana R; Pistone G.; Rogantin M.-P (2000)
Classification of two-level factorial fractions. In: JOURNAL OF STATISTICAL PLANNING AND INFERENCE, vol. 87, pp. 149-172. - ISSN 0378-3758 [Disponibilità ristretta]
Web of Science: 58 - Scopus: 63
[img]

Articolo di rivista Gasparini M. (1996)
Nonparametric Bayes Estimation of a distribution function with truncated data. In: JOURNAL OF STATISTICAL PLANNING AND INFERENCE, vol. 55, pp. 361-369. - ISSN 0378-3758
Web of Science: 4 - Scopus: 2

Questa lista è stata generata il Tue Dec 12 05:45:05 2017 CET.